# SDR ASOA06091

- Difficulty date: January 13, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, EMERGENCY LIGHTING WOULD NOT ILLUMINATE.  MAINTENANCE CHARGED THE EMERGENCY LIGHTING SYSTEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
